# SDR UHLA2014062100486

- Difficulty date: June 21, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 27,742 hours, 17,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DROPPED OFF THE TRACK DURING CLOSING. R & R FWD L1 DOOR COUNTER BALANCE ROD IAW AMM 52-11-20.  OPS CHECK GOOD.
